# SDR AWXA200501198

- Difficulty date: September 28, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545833108
- Condition: Cracked
- Location: Bs 195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED SHEAR TIE CRACKED, 1.1 INCHES IN LENGTH, AT BS 195, WL 207 AND BL 33L.  MAINTENANCE REMOVED SHEAR TIE IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.  FABRICATED NEW SHEAR TIE IAW BOEING 737-300 SRM 51-40-02-0G FIG 1.  INSTALLED SHEAR TIE AT BS 195, WL 207, AND BL 33L IAW BOEING 737-300 SRM 51-40-02-0G FIG 12.
